# SDR 2007UALA02730

- Difficulty date: July 19, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 36,489 hours, 4,540 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN CORRODED AT BS 820-840 STR 46L TO 47R.  MAJOR REPAIR ACCOMPLISHED:  REMOVED DAMAGE, INSTALLED EXTERNAL DOUBLER REPAIR.
